# SDR 2001FA0000067

- Difficulty date: May 3, 2001
- Submitted: July 2, 2001
- Operation: General aviation
- Aircraft: N2765Y
- Make and model: Beech 95
- Aircraft serial: TD136
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Arm
- Part number: 35825174
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING ROLL-OUT THE NOSE GEAR COLLAPSED.  THE CRACK ON THE SPLINE PORTION OF ARM CAUSED THE ARM TO FLEX AND OPEN CAUSING MATING GEARS TO SEPARATE AND THE NOSE GEAR TO COLLAPSE.  PROBABLE CAUSE IS FATIGUE.  REOCCURRING INSPECTIONS ARE RECOMMENDED.
